Existenzsätze für Lagerungen im Euklidischen Raum.

Helmut Groemer

Mathematische Zeitschrift (1963)

  • Volume: 81, page 260-278
  • ISSN: 0025-5874; 1432-1823

How to cite


Groemer, Helmut. "Existenzsätze für Lagerungen im Euklidischen Raum.." Mathematische Zeitschrift 81 (1963): 260-278. <http://eudml.org/doc/170152>.

author = {Groemer, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {260-278},
title = {Existenzsätze für Lagerungen im Euklidischen Raum.},
url = {http://eudml.org/doc/170152},
volume = {81},
year = {1963},

AU - Groemer, Helmut
TI - Existenzsätze für Lagerungen im Euklidischen Raum.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 260
EP - 278
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/170152
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.